Alert archive / Arkansas / River Flood Warnings in 2008
River Flood Warning 3, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Feb 12, 2008, 7:58 PM CST for Clay County, Greene County, Arkansas; Dunklin County, Missouri. It took effect at Feb 13, 2008, 6:00 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2008, 7:58 PM CST (01:58 UTC)
- In effect from
- Feb 13, 2008, 6:00 AM CST
- Expired
- Feb 13, 2008, 8:14 PM CST
- In force
- 14 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
Counties Clay County, AR, Greene County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 105 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Francis River at St. Francis (SFRA4).
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 27 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07040100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KMEG 130158 FLWMEG BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 758 PM CST TUE FEB 12 2008 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE SAINT FRANCIS RIVER. A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED BY 8AM WEDNESDAY MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DONT DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. ARC021-055-MOC069-131658- /O.NEW.KMEG.FL.W.0003.080213T1200Z-080213T1800Z/ /SFRA4.1.ER.080213T1200Z.080213T1200Z.080213T1200Z.NO/ 758 PM CST TUE FEB 12 2008 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS * FROM TOMORROW MORNING UNTIL TOMORROW MORNING * AT 06 PM TUESDAY THE STAGE WAS...21.4 FEET * MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 22.0 FEET TOMORROW MORNING * FLOOD STAGE IS 22.0 FEET * AT 22.0 FEET...SEVERAL ROADS NEAR WILHELMINA MISSOURI ARE FLOODED. RECREATIONAL AREAS AND LARGE AREAS OF AGRICULTURE LAND NEAR THE RIVER ARE FLOODED $$
3 follow-up statements
000 WGUS84 KMEG 131214 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 614 AM CST WED FEB 13 2008 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER IN ARKANSAS. THE NEXT RIVER STATEMENT WILL BE ISSUED AS CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DONT DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. ARC021-055-MOC069-140314- /O.EXT.KMEG.FL.W.0003.000000T0000Z-080214T1200Z/ /SFRA4.1.ER.080213T0700Z.080213T1800Z.080214T0600Z.NO/ 614 AM CST WED FEB 13 2008 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS ARAKANSAS * UNTIL LATE TONIGHT OR EARLY THURSDAY FEBRUARY 14TH * AT 2 AM WEDNESDAY THE STAGE WAS 22.1 FEET AND RISING * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 22.5 FEET THIS AFTERNOON * FLOOD STAGE IS 22.0 FEET * THE RIVER ROSE ABOVE FLOOD STAGE AFTER MIDNIGHT THIS MORNING AND WILL CONTINUE RISING TO NEAR 22.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TURDAY MORNING. * AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED $$
000 WGUS84 KMEG 131636 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1036 AM CST WED FEB 13 2008 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER IN ARKANSAS. THE NEXT RIVER STATEMENT WILL BE ISSUED AS CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DONT DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. ARC021-055-MOC069-140736- /O.EXT.KMEG.FL.W.0003.000000T0000Z-080214T0900Z/ /SFRA4.1.ER.080213T0700Z.080213T1800Z.080214T0300Z.NO/ 1036 AM CST WED FEB 13 2008 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS * THROUGH TONIGHT * AT 10 AM WEDNESDAY THE STAGE WAS 22.2 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 22.3 FEET THIS AFTERNOON * FLOOD STAGE IS 22.0 FEET * THE RIVER ROSE ABOVE FLOOD STAGE AFTER MIDNIGHT THIS MORNING AND WILL CONTINUE RISING TO NEAR 22.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT. * AT 22.0 FEET...SEVERAL ROADS NEAR WILHELMINA MISSOURI ARE FLOODED. RECREATIONAL AREAS AND LARGE AREAS OF AGRICULTURE LAND NEAR THE RIVER ARE FLOODED $$
000 WGUS84 KMEG 140214 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 814 PM CST WED FEB 13 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE SAINT FRANCIS RIVER. THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DONT DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. ARC021-055-MOC069-140244- /O.CAN.KMEG.FL.W.0003.000000T0000Z-080214T0900Z/ /SFRA4.1.ER.080213T0700Z.080213T1200Z.080213T1920Z.NO/ 814 PM CST WED FEB 13 2008 FORECAST INFORMATION FOR SAINT FRANCIS RIVER NEAR SAINT FRANCIS * AT 06 PM WEDNESDAY THE STAGE WAS 21.8 FEET * NO FLOODING IS CURRENTLY FORECAST * FLOOD STAGE IS 22.0 FEET * FORECAST...THE RIVER WILL FALL TO NEAR 16.8 FEET BY SATURDAY AFTERNOON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 12, 3:48 PM CST, 4 hours 10 minutes earlier.
Area forecast discussion, Feb 12, 3:48 PM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
348 PM CST TUE FEB 12 2008
.DISCUSSION...
THE COLD FRONT OVER NORTHEAST MISSISSSIPPI WILL EXIT THE FORECAST
AREA OVER THE NEXT COUPLE OF HOURS. THE MAIN BATCH OF RAIN WILL
EXIT THE SOUTHEAST COUNTIES BY EARLY EVENING. COLD ADVECTION IS
STRONG NORTHWEST OF THIS BOUNDARY AS TEMPERATURES WERE FALLING TO
BELOW FREEZING THIS AFTERNOON IN THE NORTH. A SHORTWAVE IS
PROVIDING FREEZING DRIZZLE AND SOME SLEET...WHICH PROMPTED THE
ISSUANCE OF A WINTER WEATHER ADVISORY THIS AFTERNOON. WILL EXTEND
THE ADVISORY TO THE TN/MS STATE LINE AND ADJACENT COUNTIES IN EAST
ARKANSAS. THIS ADVISORY WILL GO THROUGH MIDNIGHT FOR THE TIME
BEING. EXPECT CONSIDERABLE DRYING AFTER MIDNIGHT AS THE SHORTWAVE
MOVES TO THE EAST.
THE NEXT SYSTEM FROM THE GULF WILL PROVIDE RAIN LATE THURSDAY
NIGHT THROUGH SATURDAY MORNING. SOME SNOW MAY MIX WITH THE RAIN IN
THE NORTH FRIDAY NIGHT. ANOTHER LOW WILL PROVIDE RAIN TO THE
FORECAST AREA SATURDAY NIGHT AND SUNDAY WITH SOME LINGERING LIGHT
SNOW POSSIBLE SUNDAY NIGHT. EARLY NEXT WEEK WILL BE COOL AND DRY.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CLAY-
CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-MISSISSIPPI-
POINSETT-RANDOLPH-ST. FRANCIS.
MO...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR DUNKLIN-
PEMISCOT.
MS...NONE.
TN...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&
SWCHazardous weather outlook, Feb 12, 4:04 PM CST, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 404 PM CST TUE FEB 12 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-131200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 404 PM CST TUE FEB 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT FREEZING DRIZZLE AND OCCASIONAL LIGHT SLEET WILL OCCUR THIS EVENING ACROSS WEST TENNESSEE...THE MISSOURI BOOTHEEL AND NORTHEAST ARKANSAS. REFER TO THE LATEST WINTER WEATHER ADVISORY FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ICING TO THE NATIONAL WEATHER SERVICE IN MEMPHIS. SWC
Nearby
River Flood Warnings in Arkansas, 2008River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.